Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commutants containing a compact operator


Author: Paul S. Muhly
Journal: Bull. Amer. Math. Soc. 75 (1969), 353-356
DOI: https://doi.org/10.1090/S0002-9904-1969-12168-3
MathSciNet review: 0254654
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dinculeanu, Vector measures, Pergamon Press, New York, 1967. MR 206190
  • 2. R. G. Douglas, P. S. Muhly and C. Pearcy, Lifting commuting operators, Michigan Math. J. 15 (1968), 385-395. MR 236752
  • 3. B. Sz.-Nagy and C. Foiaş, Analyse Harmonique des Opérateurs de l'Éspace de Hilbert, Akad. Kiadó, Budapest, 1967.
  • 4. B. Sz.-Nagy and C. Foiaş, Dilatations des commutants d'opérateurs, C. R. Acad. Sci. Paris 266 (1968), 493-495. MR 236755
  • 5. D. E. Sarason, Generalized interpolation in H, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 208383
  • 6. R. Schatten, Norm ideals of completely continuous operators, Springer-Verlag, Berlin, 1960. MR 119112


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12168-3

American Mathematical Society